# SDR SWAA2025120334112

- Difficulty date: November 12, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 VERTICAL STIFFENER AT LT HORIZONTAL STAB, RIB 5,  HSS 129.50 IS CRACKED.   REPAIRED THE STIFFENER; IAW SRM 55-10-09-2R-4.
